Mar 24, 2007
Hi, i have a question? If i am taking the med around 9:30 P.M. and i take it the following day at 10:00 p.m is that a problem ?
Response from Dr. Young
Thanks for your post.
It's not a problem at all. While we recommend trying to stay with the same daily time, a hour or two off from time to time won't cause any problems. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.